# SDR FDEA202302200309

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 80,764 hours, 17,418 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: ARB182511
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRIED OUT INTERNAL BORESCOPE INSPECTION ON LEFT HAND NUMBER 6 SLAT LOOSE   RIVETS AREA (SNRM N00480), FOUND THE SLAT INTERNAL RIB CRACK AT STATION XOS 822.022. CRACKED RIB AT LEFT HAND NUMBER 6 SLAT LOOSE RIVETS AREA (SNRM N00480) INTERNAL   STATION XOS 822.022 REPAIRED AS PER EA# 1-5750-T0373019 P1 TITLE: WINGS-FLIGHT SURFACES   -LH WING SLAT NO.6-RIBS REPLACEMENT FROM XOS796 TO XOS873 -RSC TRACKING. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
